# SDR IXXA100034O

- Difficulty date: May 21, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 75,680 hours, 19,285 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: X702256C
- Part serial: A56835
- Condition: Failed
- Location: Zone 100
- Part time: 75,680 hours, 19,285 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE THE LT RECIRCULATION FAN STOPPED WORKING AFTER 40 MIN AND EMITTED A SMOKE ODOR. THE CREW PULLED CURCUIT BRAKERS AND LANDED IN PHIK WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE LEFT RECIRCULATION FAN. OPERATIONAL CHECK GOOD IAW MM 21-21-1 AND 21-21-0. AIRCRAFT RETURNED TO SERVICE.
